# SDR DALA2015082105152

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 50,502 hours, 20,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 539
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK INDICATION IN FUSELAGE SKIN AT BS 539, TWO INCHES BELOW STRINGER 18R.  MAINTENANCE REPAIRED IAW 5331-01257-10.
